Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 39, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 9, 2025, 8:12 PM CDT for Holmes County, Jackson County, Washington County, Florida. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2025, 8:12 PM CDT (01:12 UTC)
- Expired
- Mar 9, 2025, 8:34 PM CDT
- In force
- 22 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Holmes County, FL, Jackson County, FL, Washington County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 169 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- -318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
345
WUUS52 KTAE 100112
SVRTAE
FLC059-063-133-100200-
/O.NEW.KTAE.SV.W.0039.250310T0112Z-250310T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
812 PM CDT Sun Mar 9 2025
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northwestern Jackson County in the Panhandle of Florida...
Central Holmes County in the Panhandle of Florida...
Northeastern Washington County in the Panhandle of Florida...
* Until 900 PM CDT.
* At 812 PM CDT, a severe thunderstorm was located near Bonifay,
moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Richter Crossroads, Malone, Caryville, Chipley, Whitehead
Crossroads, Cottondale, Jacobs, Campbellton, Bahoma, Ellaville,
Johnson Crossroads, Marianna Municipal A/P, Brock Crossroad,
Bascom, Jacob City, Chipley Municipal Airport, Holmes County
Airport, Greenwood, Bonifay, and Five Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3082 8586 3100 8535 3100 8513 3081 8506
3065 8580
TIME...MOT...LOC 0112Z 251DEG 39KT 3076 8575
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
21-HANER1 follow-up statement
585
WWUS52 KTAE 100134
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
834 PM CDT Sun Mar 9 2025
FLC059-063-133-100144-
/O.CAN.KTAE.SV.W.0039.000000T0000Z-250310T0200Z/
Jackson FL-Holmes FL-Washington FL-
834 PM CDT Sun Mar 9 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON...CENTRAL
HOLMES AND NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail is
still possible with this thunderstorm.
&&
LAT...LON 3082 8586 3100 8535 3100 8513 3081 8506
3065 8580
TIME...MOT...LOC 0126Z 251DEG 39KT 3084 8548
$$
21-HANERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 6:40 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Mar 9, 6:40 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
740 PM EDT Sun Mar 9 2025
...New AVIATION...
.NEAR TERM...
(Tonight and Monday)
Issued at 211 PM EDT Sun Mar 9 2025
A quasi-stationary frontal is draped along/just south of I-10 as of
18Z with batches of showers and thunderstorms continuing to stream
northeastward across the Tri-State region. The main concerns are a
Marginal Risk (Level 1 of 5) of severe weather, flash flooding, and
fog tonight.
SB CAPE to the south of the boundary ranges from 500-1k J/kg, while
SRH (0-1 km) just north of the boundary is around 300 m2/s2. As a
result, storms near the boundary will need to be watched for
rotation and the potential for a brief tornado. While low-level
lapse rates remain poor due to considerable cloud cover, Bulk Shear
(0-6 km) is around 50 kts, so storms will be capable of isolated
damaging wind gusts. Cannot rule out some hail, but it should be on
the smaller side if it occurs, given the hail parameters.
The Flood Watch continues into tonight for the roughly southern
half of the GA counties and all of the FL counties except Dixie.
Favorable moisture transport with PWAT around 1.7 inches, forced
along the stationary boundary, could lead to flash flooding with
repeated training of heavy showers/storms into tonight. The most
vulnerable area is closer to to I-10 in the FL Counties, where
radar estimated rainfall as of 18Z is 2-4 inches.
Dense marine fog could move into coastal areas overnight, as it
did earlier today. Otherwise, expect patchy to areas of fog to
develop this evening into the overnight hours, especially from
the FL Big Bend into Southwest GA, where it could be locally
dense. Lows in the 50s and 60s.
Wraparound moisture on Monday keeps a chance of showers in the
forecast mainly north of I-10, with gusty northwest winds in
the wake of the departing low. Highs on Monday only in the mid-
50s north to mid-60s south. It will be chilly up north with the
cloud cover/showers and gusty winds.
&&
.SHORT TERM & LONG TERM...
(Monday night through Saturday)
Issued at 211 PM EDT Sun Mar 9 2025
Drier and cooler conditions are expected Monday night in the wake
of a cold front. Lows are forecast generally in the 40s both
Monday night and Tuesday night under clear skies before a gradual
warming and moistening trend takes hold. A few rain showers will
be possible across the region on Thursday as a shortwave passes
across the Gulf Coast states. Temperatures may be a tad lower on
Thursday as a result of increased clouds and rain chances, but
there is no surface front associated with this system and
therefore no big temperature changes are expected in its wake. The
warming and moistening trend is forecast to continue until the
next frontal system approaches the area over the weekend. While
it's still almost a week away, early signs point to some severe
weather potential with this system.
&&
.AVIATION...
(00Z TAFS)
Issued at 728 PM EDT Sun Mar 9 2025
An area of low pressure moving along the northern Gulf coast
continues to send waves of showers and embedded thunderstorms for
the next several hours. Attempted to time some of the more
impactful storms over the TAF sites with TEMPO groups. That said,
amendments may be needed to account for the latest trends,
especially after 04Z/05Z or so.
Widespread MVFR to IFR ceilings and visibilities continue through
the evening and into the overnight. There are some indications of
fog forming once the rain ends later tonight/early Monday
morning, with the best opportunity for potentially LIFR visibility
over KECP, KTLH, and KVLD where it has rained the most today;
however, confidence wasn't quite there to go that low yet in the
official TAFs, but may be introduced in the next TAF package.
Generally northeasterly winds, which have been on the gusty side
at KDHN and KABY, continue most of the night. Winds turn more
westerly and become breezy to gusty with gusts in the 20 to 25 kt
range, but a gust or two to 30 kts cannot be ruled out at times
Monday afternoon. Ceilings slowly lift from southwest to northeast
as the area of low pressure pulls away from the area with most TAF
sites experiencing VFR conditions by the end of the TAF period.
&&
.MARINE...
Issued at 211 PM EDT Sun Mar 9 2025
An area of low pressure will move along the Gulf Coast before
exiting to our east Monday. Showers and thunderstorms, and areas
of dense marine fog, will continue through tonight. Some strong
storms with gusty winds, hail, and waterspouts are possible.
Meanwhile, Southerly winds will increase ahead of the low later
today. As the low passes by, the pressure gradient will tighten,
and winds will become more westerly and increase to advisory level
with a few gusts near gale force possible, particularly west of
Apalachicola. Seas will also build to 6 to 10 feet in response to
the increasing winds. Northwesterly winds subside Monday night
into Tuesday before becoming southerly Wednesday.
&&
.FIRE WEATHER...
Issued at 211 PM EDT Sun Mar 9 2025
Gusty northwest winds on Monday with lingering showers mainly
north of I-10 over Southeast AL and Southwest GA, as a moist
air mass remains in place. With strong transport winds and
rising mixing heights, pockets of high dispersion are likely
Monday afternoon over Southeast AL and Southwest GA. A much
drier air mass filters in for Tuesday as minimum afternoon
RH falls into the mid-20s to mid-30s. Despite the dry air,
fire weather concerns should remain low on Tuesday, given
recent wetting rains and much lighter winds.
&&
.HYDROLOGY...
Issued at 211 PM EDT Sun Mar 9 2025
Several waves of showers and storms will continue to produce
locally heavy rainfall across portions of the area through this
evening and into tonight. A swath of 2 to 4 inches of rainfall has
fallen roughly along a line from coastal Walton County to
Tallahassee and Valdosta over the last 12 to 24 hours, and another
few inches of rain will be possible through tonight. Mainly
advisory-level flooding is expected, but there could be a few
spots of flash flooding if storms continue to train over the same
areas, particularly in urban spots. A Flood Watch remains in
effect for the Florida Panhandle, most of the Florida Big Bend,
and portions of South Georgia until later tonight.
Area rivers and streams are on the rise today with recent
rainfall. Recent and expected rainfall will likely lead to minor
flooding on several rivers including the Ochlockonee, Aucilla, and
Withlacoochee over the coming days. No flood warnings have been
issued yet, however since additional rainfall to come may have a
large impact on eventual crests and potential flooding. After
tonight, we have a drier spell forecast until Thursday, but
significant rainfall is not expected with that system.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 57 63 46 74 / 90 20 0 0
Panama City 56 65 50 71 / 60 10 0 0
Dothan 52 62 42 73 / 70 30 0 0
Albany 51 58 41 72 / 80 50 0 0
Valdosta 55 63 45 74 / 90 30 0 0
Cross City 63 68 46 74 / 70 40 0 0
Apalachicola 59 64 50 70 / 70 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 2 AM EDT /1 AM CDT/ Monday for FLZ007>019-
026>029-108-112-114-115-118-127-128.
High Rip Current Risk through Monday evening for FLZ108-112-114-
115.
GA...Flood Watch until 2 AM EDT Monday for GAZ143>148-155>161.
AL...None.
GM...Dense Fog Advisory until 9 PM EDT /8 PM CDT/ this evening for
GMZ730-750-752-755-765-775.
Small Craft Advisory from 2 AM EDT /1 AM CDT/ Monday to 5 AM EDT
/4 AM CDT/ Tuesday for GMZ730-750-752-755-765-770-772-775.
&&
NEAR TERM...LF
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Reese
MARINE...Merrifield
FIRE WEATHER...LF
HYDROLOGY...MerrifieldIn the hours before
Special weather statement, Mar 9, 6:56 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
756 PM EDT Sun Mar 9 2025
ALZ067-GAZ120>122-100030-
Henry AL-Quitman GA-Randolph GA-Clay GA-
756 PM EDT Sun Mar 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HENRY...
NORTHWESTERN CLAY...NORTHERN RANDOLPH AND QUITMAN COUNTIES THROUGH
830 PM EDT/730 PM CDT/...
At 756 PM EDT/656 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles east of Richards Crossroads, or 8 miles south of
Georgetown, moving northeast at 50 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Wire Bridge, Walter F George Lake, Bonapartes Retreat, Standleys
Store, Watson Crossroads, Scottsboro Crossroads, Double Bridges,
Cuthbert, Crossroads, Ricks Place, Thomas Mill Creek, Hatcher,
Morris, Benevolence, Springvale, Cotton Hill, Georgetown, Wades, Days
Crossroads, and Springvale Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3197 8495 3195 8496 3192 8491 3193 8480
3192 8480 3192 8469 3193 8468 3192 8460
3186 8460 3158 8518 3170 8529 3170 8522
3174 8520 3177 8516 3177 8512 3178 8514
3189 8513 3189 8512 3194 8508 3198 8501
TIME...MOT...LOC 2356Z 238DEG 49KT 3176 8512
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
21-HANERLocal storm report, Mar 9, 7:15 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
815 PM EDT Sun Mar 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Flash Flood 2 SE Estiffanulga 30.28N 85.01W
03/09/2025 Liberty FL 911 Call Center
Forest Road 105 near County Road 333 was
reported to have a washout.
&&Special weather statement, Mar 9, 7:26 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
726 PM CDT Sun Mar 9 2025
FLZ007>009-100115-
Central Walton FL-Holmes FL-North Walton FL-
726 PM CDT Sun Mar 9 2025
...A STRONG THUNDERSTORM WILL IMPACT WALTON AND SOUTHWESTERN HOLMES
COUNTIES THROUGH 815 PM CDT...
At 726 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eglin Air Force Base, or 11 miles northeast of Niceville, moving east
at 40 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Pond Creek, Oakwood Hills, Cluster Springs, Gaskin, Eglin Air Force
Base, Alpine Heights, Darlington, Arrant Settlement, Liberty, De
Funiak Spring Airport, Rock Hill, Glendale, Union, Pleasant Ridge,
Center Ridge, Knox Hill, Hickory Hill, New Harmony, Piney Grove, and
Argyle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3089 8639 3100 8621 3099 8605 3082 8591
3066 8588 3063 8592 3060 8591 3059 8591
3058 8589 3057 8589 3053 8628 3053 8639
TIME...MOT...LOC 0026Z 248DEG 36KT 3064 8636
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
21-HANERLocal storm report, Mar 9, 7:27 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
827 PM EDT Sun Mar 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Rain 1 NNE Thomas City 30.37N 83.97W
03/09/2025 M3.34 Inch Jefferson FL CO-OP Observer
Station WACF1.
0729 PM Rain 2 SSE Bloxham 30.36N 84.61W
03/09/2025 M5.28 Inch Leon FL Mesonet
Mesonet station BFSF1 Bloxham.
0745 PM Rain 3 E Bristol 30.43N 84.93W
03/09/2025 M3.97 Inch Liberty FL Mesonet
Mesonet station TELF1 3.2 E Bristol.
0747 PM Rain 1 WSW Central City 30.18N 84.94W
03/09/2025 M3.98 Inch Liberty FL Mesonet
Mesonet station WHSF1 Wilma.
0753 PM Rain Tallahassee Internation 30.40N 84.35W
03/09/2025 M4.36 Inch Leon FL ASOS
ASOS station KTLH Tallahassee International
Airport.
0759 PM Rain 1 SW Tom Brown Park 30.44N 84.22W
03/09/2025 M4.17 Inch Leon FL Mesonet
Mesonet station TT669 Flfs Portable No. 1.
0800 PM Rain 1 WNW Killearn Lakes 30.59N 84.24W
03/09/2025 M4.11 Inch Leon FL Mesonet
Mesonet station EW0402 Tallahassee.
0800 PM Rain 3 ENE Lake Iamonia 30.64N 84.21W
03/09/2025 M3.35 Inch Leon FL Mesonet
Mesonet station LAIF1 2.7 E Lake Iamonia.
0805 PM Rain 2 SE Portland 30.49N 86.17W
03/09/2025 M5.40 Inch Walton FL Mesonet
Mesonet station FW8908 Freeport.
0805 PM Rain 2 NW Lloyd 30.50N 84.04W
03/09/2025 M4.16 Inch Jefferson FL Mesonet
Mesonet station CW1344 Monticello.
0807 PM Rain 1 SSW Tallahassee Memor 30.45N 84.27W
03/09/2025 M4.93 Inch Leon FL Mesonet
Mesonet station GW5456 TALLAHASSEE.
0809 PM Rain 2 WNW Blue Mountain Bea 30.35N 86.23W
03/09/2025 M4.46 Inch Walton FL Mesonet
Mesonet station EW7533 Santa Rosa Beach.
0809 PM Rain 2 WSW Blue Spring 30.77N 85.17W
03/09/2025 M4.15 Inch Jackson FL Mesonet
Mesonet station FW8097 Marianna.
0810 PM Rain Tallahassee 30.43N 84.28W
03/09/2025 M4.07 Inch Leon FL Mesonet
Mesonet station 2265D Tallahassee.
0823 PM Rain 1 SW Maclay State Garde 30.51N 84.27W
03/09/2025 M5.97 Inch Leon FL Mesonet
Ambient station total.
0824 PM Rain 1 SE Bradfordville 30.56N 84.21W
03/09/2025 M5.40 Inch Leon FL Mesonet
Ambient station total.
0824 PM Rain Apalachee Regional Park 30.42N 84.16W
03/09/2025 M5.59 Inch Leon FL Mesonet
Ambient station total.
0825 PM Rain 1 ENE Maclay State Gard 30.53N 84.24W
03/09/2025 M5.23 Inch Leon FL Mesonet
Ambient station total.
0825 PM Rain 1 NNE Killearn Estates 30.53N 84.22W
03/09/2025 M5.29 Inch Leon FL Mesonet
Ambient station total.
0826 PM Rain 1 NE Governors Square M 30.45N 84.24W
03/09/2025 M5.06 Inch Leon FL Mesonet
Ambient station total.
0826 PM Rain 1 WSW Chaires Crossroad 30.42N 84.13W
03/09/2025 M5.08 Inch Leon FL Mesonet
Ambient station total.
0826 PM Rain 1 NE Capitola 30.46N 84.08W
03/09/2025 M5.14 Inch Leon FL Mesonet
Ambient station total.
0827 PM Rain 2 NE Tallahassee Memori 30.47N 84.24W
03/09/2025 M5.03 Inch Leon FL Mesonet
Ambient station total.
&&Special weather statement, Mar 9, 7:33 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
833 PM EDT Sun Mar 9 2025
ALZ069-FLZ011-GAZ142-155-156-100115-
Houston AL-Jackson FL-Decatur GA-Seminole GA-Early GA-
833 PM EDT Sun Mar 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HOUSTON...NORTHERN
JACKSON...SEMINOLE AND SOUTHWESTERN EARLY COUNTIES THROUGH 915 PM
EDT/815 PM CDT/...
At 833 PM EDT/733 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Cottonwood, moving east at 50 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Malone, Saffold, Crosby, Grangeburg, Little Hope, Lovedale,
Riverturn, Sharphagen, Hornsville, Donaldsonville A/P, Jacobs,
Campbellton, Jakin, Ellaville, Buena Vista, Marianna Municipal A/P,
Steam Mill, Desser, Gordon, and Bascom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3125 8492 3107 8492 3107 8481 3096 8475
3091 8476 3091 8475 3088 8476 3087 8476
3088 8477 3087 8477 3081 8542 3096 8548
3130 8494
TIME...MOT...LOC 0033Z 251DEG 45KT 3093 8531
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
21-HANERLocal storm report, Mar 9, 7:53 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
853 PM EDT Sun Mar 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Flash Flood 3 WNW Aucilla 30.49N 83.80W
03/09/2025 Jefferson FL 911 Call Center
Report of water over the roadway on Aucilla
Highway.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:26 PM CDT | Special Weather Statement | TAE | Walton | 49 min |
| Mar 9, 7:36 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 39 min |
| Mar 9, 7:43 PM CDT | Special Marine Warning | TAE | 92 min | |
| Mar 9, 7:55 PM CDT | Areal Flood Advisory | TAE | Dixie, Lafayette, Taylor | 4 hr |
| Mar 9, 8:05 PM CDT | Special Marine Warning | TAE | 85 min | |
| Mar 9, 8:06 PM CDT | River Flood Warning | TAE | Jefferson, Madison, Taylor | 13 days |
| Mar 9, 8:54 PM CDT | Flash Flood Warning | TAE | Dixie, Lafayette, Taylor | 5 hr |
| Mar 9, 9:13 PM CDT | Special Weather Statement | TAE | Liberty | 47 min |
| Mar 9, 9:25 PM CDT | Areal Flood Advisory | TAE | Jackson | 2 hr |
| Mar 9, 9:57 PM CDT | Special Weather Statement | TAE | Liberty | 33 min |
| Mar 9, 10:24 PM CDT | Special Weather Statement | TAE | Leon | 36 min |
| Mar 9, 11:20 PM CDT | Special Marine Warning | TAE | 55 min | |
| Mar 9, 11:48 PM CDT | Areal Flood Advisory | TAE | Lafayette, Madison, Taylor | 3 hr |
| Mar 10, 12:15 AM CDT | Special Marine Warning | TAE | 60 min | |
| Mar 10, 12:49 AM CDT | Special Weather Statement | TAE | Lafayette, Taylor | 41 min |
| Mar 10, 2:05 AM CDT | High Surf Advisory | TAE | Bay, Gulf | 17 hr |
| Mar 10, 2:54 AM CDT | Special Weather Statement | TAE | Lafayette | 51 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.